MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39202
Medical Device Problem Codes Failure to Advance (2524); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 04-apr-2023.It was reported that device difficult to cross occurred.The 70-80 calcified lesion was located in the iliac artery.A 10x100x75 epic vascular stent self expanding was advanced for treatment during the procedure, the device could not pass the angle of the lesion due to the resistance.No patient complications were reported, and the patient was fine.However, returned device analysis revealed stent partially deployed.It was further reported that the stent was partially deployed during withdrawal.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the epic vascular was returned for analysis.The device was received with the stent partially deployed on the delivery system.It is not known when or why deployment occurred.A visual examination found no kinks or damage to the sheath of the device.A visual and tactile examination identified no issues with the tip of the device.No damage or issues were noted with the handle of the device.The safety clip had been removed from the rack.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19228473
Report Number2124215-2024-23708
Device Sequence Number6834198
Product Code NIO
UDI-Device Identifier08714729805113
UDI-Public08714729805113
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39202
Device Catalogue Number39202
Device Lot Number0028436828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown